# SDR SIMA20180604006

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 32,870 hours, 28,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14523521612
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SHEAR CLIP AT FRAME 62 BETWEEN STRINGERS 6R AND 8R. C/A-INSTALLED EWIS PROTECTION IAW SWPM 20-21-00. REMOVED 4 EACH BONDING TABS ON SHEAR CLIP TO FOM IAW SWPM 20-13-05. REMOVED SHEAR CLIP IAW SRM 51-40-02. LOCATED, DRILLED AND ALODINED NEW SHEAR CLIP IAW SRM 51-20-03, AND CPM 51-21-04. INSTALLED NEW SHEAR CLIP IAW SRM 51-40-02, APPLIED PRIMER AND TOP COAT IAW CPM 51-21-05 AND 51-21-06 AND ETN GN-51-017. INSTALLED 4 EA BONDING TABS TO NEW SHEAR CLIP AND REMOVED EWIS PROTECTION IAW SWPM 20-13-05 AND 20-21-00.
